Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Experiencing testicular pain, no lumps, fluctuating, discomfort when standing. What could be wrong?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
I am experiencing left testicular pain. Self examination reveals no lumps. The pain is transient, leaving for a few days, then returning for a week or more. Don't know if this could be related, however at about then same time I began noticing this pain, I noticed mild substernal discomfort when standing in place for more than 5 or 10 minutes. Any thoughts on this.......Thanks
Posted Sun, 22 Apr 2012 in Testicle Problems
Answered by Dr. Ajit Naniksingh Kukreja 35 minutes later

Thanks for posting your query.

As I believe that more information can help a physician arrive at an accurate diagnosis, I request you to answer the following questions:

1] What is the severity of the pain? Is it associated with any other symptoms apart from substernal discomfort?

2] Do you suffer from any urinary problems like frequency, burning, pus in urine, blood in urine or straining ?

3] Are there any generalised symptoms like fever, or malaise?

4] Have you had any similar episode in the past?

5] Are there any laboratory or radiology investigations available?

Awaiting your reply.

Get Well Soon

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor